# SDR USAA2011102400015

- Difficulty date: October 17, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 24,534 hours, 8,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301900
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - DELAMINATION ON FLOOR PANEL 262BG BETWEEN FR64 TO FR66,  -Z240, BETWEEN -Y765 TO -Y1704.  REPLACED FLOOR PANEL 262BG IAW JOB CARD 26C26053014.
